Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A canonical form for a class of ordinary differential operators


Author: Harold E. Benzinger
Journal: Proc. Amer. Math. Soc. 63 (1977), 281-286
MSC: Primary 34B25
DOI: https://doi.org/10.1090/S0002-9939-1977-0445053-7
MathSciNet review: 0445053
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A canonical form is developed for each member of a large class of nth order linear ordinary differential operators, acting on $ {L^p}(0,1)$. This canonical form shows how the Fourier-like behavior of eigenfunction expansions is related to structural properties of the operators.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B25

Retrieve articles in all journals with MSC: 34B25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1977-0445053-7
Keywords: Eigenfunction expansions
Article copyright: © Copyright 1977 American Mathematical Society